Allergic reaction

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

crohnielass
Veteran Member


Date Joined Mar 2009
Total Posts : 1118
   Posted 5/4/2009 6:51 AM (GMT -6)   
Hi everyone,
I was out doing gardening yesterday and last night came out in an itchy rash all over my body took an antihystimin (spelling?) which took away the itch but still had rash this morning got up and my hands and face were swollen went to A&E was given another antihystamin while waiting to see doc when the doc came she told me i had got a servre reaction to something i told her i had crohns and was having remicade and she asked me 
"whats that"!!!! i told her and she has given me a steriod (Prednisolone) which i have to take 8 tablets 3 times a day for 3 days what im concerned about  is could this rash be a reaction to remi ? so late on from infusion i had it a week ago today and seeing as the doc didn't know what remicade is will it be ok to take these steriods i tried to ring the GI but as its a bank holiday here in uk can't get hold of anybody any advise would be great thanks  from an itch Bev x 
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, May 27, 2017 9:09 PM (GMT -6)
There are a total of 2,816,153 posts in 309,188 threads.
View Active Threads


Who's Online
This forum has 151657 registered members. Please welcome our newest member, Ljhazen.
340 Guest(s), 12 Registered Member(s) are currently online.  Details
borrelioburgdorferii, PeteZa, PeterDisAbelard., fly with me, Scaredy Cat, magoo2, madisongrrl, TilTheEndOfTime, mareish, HzKabod, beatUC, PodMan


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer